# SDR MWEA97313

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Elongated Holes
- Location: Cntr Fuel Tank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECT, CNT WING STRINGER 23 RT BOTH FWD AND AFT BOLT BOSSES ELONGATED.  MAINT REPAIR IAW DAC TELEX SVC-MSP-0061/GLP 20 JAN 97.
